# SDR AU970684

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: A1902
- Condition: Failed
- Location: Eng  Trans
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE FORWARD `V' BELT SPLIT AND ROLLED OFF PULLEY.
